# SDR ASAA2024110653710

- Difficulty date: November 6, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 36,050 hours, 11,008 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AT FL 340 AFT CARGO FIRE LIGHT ILLUMINATED. FOLLOWED QRC PROCEDURE WHICH LED TO QRH PROCEDURE E2.1AND DISCHARGED FIRE BOTTLE. FCR INSPECTED AFT CARGO THERE WAS NO SIGN OF FIRE. HALON BOTTLE DID DISCHARGE. GROUNDED - YES. DIVERSION - REMOVED AND REPLACED #1 CARGO FIRE BOTTLE ON WO 2025605 REF T/C 78226001. REMOVED AND REPLACED AFT CARGO FILTER/DRIER IAW AMM 26-23-04. OPS AND LEAK CK GOOD. REMOVED AND REPLACED CARGO FIRE CONTROL PANEL REF AMM 26-00-02-400-801. OPS CK GOOD. 6 AFT CARGO BAY SMOKE DETECTORS REMOVED AND REPLACED. REF AMM 26-16-01. OPS CK GOOD.
